# SDR ASOA2012082402092

- Difficulty date: July 30, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,264 hours, 14,048 cycles
- Engine: Ge CF348C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S26r
- Part time: 987,408 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED BETWEEN FRAMES 295 & 310.  REPAIRED IAW REO 670-53-21-875.
